Rendiconti del Circolo Matematico di Palermo

, Volume 35, Issue 1, pp 82–89 | Cite as

An existence theorem for nonlinear Volterra integral equation with deviating argument

  • Józef Banaś


In this paper we prove the theorem about existence of solutions of some non-linear Volterra integral equation with deviating argument. Our theorem generalizes several results concerning functional-integral equations because we do not assume that involved functions satisfy the Lipschitz condition. On the other hand the argument deviations considered here admit both delay and advance.


Erential Equation Existence Theorem Lipschitz Condition Volterra Integral Equation Retarded Argument 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Banas J. and Goebel K.,Measures of noncompactness in Banach spaces, Lecture Notes in Pure and Applied Math., M. Dekker Inc., Vol. 60 (1980), New York and Basel.Google Scholar
  2. [2]
    Bielecki A.,Une remarque sur le méthode de Banach-Cacciopoli-Tikhonov dans la théorie des équations différentielles ordinaires, Bull. Acad. Polon. Sci., Cl. III,4 (1956), 261–264.MATHMathSciNetGoogle Scholar
  3. [3]
    Corduneanu C.,Integral equations and stability of feedback systems, Academic Press, New York 1973.MATHGoogle Scholar
  4. [4]
    Czerwik S.,The existence of global solutions of a functional-differential equation, Colloq. Math.36 (1976), 121–125.MATHMathSciNetGoogle Scholar
  5. [5]
    Driver R. D.,Ordinary and delay differential equations, Applied Math. Sciences 20, Springer Verlag 1977.Google Scholar
  6. [6]
    Hale J.,Functional differential equations, Springer Verlag 1971.Google Scholar
  7. [7]
    Kamont Z. and Kwapisz M.,On non-linear Volterra integral-functional equations in several variables, Ann. Polon. Math.40 (1981), 1–29.MATHMathSciNetGoogle Scholar
  8. [8]
    Kwapisz M.,On the existence and uniqueness of solutions of certain integral-functional equation, Ann. Polon. Math31 (1975), 23–41.MATHMathSciNetGoogle Scholar
  9. [9]
    Kwapisz M. and Turo J.,On the existence and uniqueness of solutions of Darboux problem for partial differential-integral equations, Colloq. Math.29 (1974), 295–318.MathSciNetGoogle Scholar
  10. [10]
    Kwapisz M. and Turo J.,Some integral-functional equations, Funkcial. Ekvac.18 (1975), 107–162.MATHMathSciNetGoogle Scholar
  11. [11]
    Morro A.,A pointwise estimate for the solution to a linear Volterra integral equation, Atti Acc. Lincei Rend. fis., Vol. LXXIV (1983), 12–18.MathSciNetGoogle Scholar
  12. [12]
    Myŝkis A. D.,Línear differential equations with retarded argument, Moscow 1972 (in Russian).Google Scholar
  13. [13]
    Nowicka K.,On the existence of solutions for some integral-functional equation, Comment. Math.23 (1983), 279–293.MathSciNetGoogle Scholar
  14. [14]
    Pelczar A.,Some functional differential equations, Dissert. Math.100 (1973), 3–110.MathSciNetGoogle Scholar
  15. [15]
    Zima K.,Sur l'existence des solutions d'une équation intégro-différentialle, Ann. Polon. Math.19 (1973), 181–187.MathSciNetGoogle Scholar

Copyright information

© Springer 1986

Authors and Affiliations

  • Józef Banaś
    • 1
  1. 1.Institute of Mathematics and PhysicsTechnical UniversityRzeszówPoland

Personalised recommendations